MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO MTP PLT,CONTRD,LNG,L,TI, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. LO-PRO MTP PLT,CONTRD,LNG,L,TI, STRL; PLATE, FIXATION, BONE
Model Number AR-8944CL-LS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that 6 months ago an arthrodese was performed with the mtp plate and innotere cylinder with an overweight patient.Now it was reported that the plate is broken and a revision surgery was done.Update 14-oct-2020 further information obtained: the initial surgery took place on (b)(6) 2020.The revision surgery was successfully performed on (b)(6) 2020.Update 15-oct-2020: revision surgery was finished successfully with spongiosa was removed from the iliac crest, inserted into the foot and fixed with screws.
 
Additional Manufacturer Narrative
It was reported that the plate had broken and the patient needed revision surgery.The reported event is confirmed upon investigation of the returned product.Visual evaluation identified that the plate had fractured, and unrelated to the reported event, displayed signs of use and discoloration.The root cause of the reported failure mode is undetermined.However, the most likely probable causes are applying excessive mechanical forces during post-op healing and wear and tear on the plate while implanted.

Brand Name
LO-PRO MTP PLT,CONTRD,LNG,L,TI, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10746321
Report Number1220246-2020-02260
Device Sequence Number14246576
Product Code HRS
UDI-Device Identifier00888867052895
UDI-Public00888867052895
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-8944CL-LS
Device Catalogue NumberAR-8944CL-LS
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;